# SDR DHL2002727015

- Difficulty date: December 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Lack Of Lube
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEELWELL FIRE TEST INTERMITTENT.   LUBED SWITCH. OPS CHECKED GOOD IAW 26-12-00.
